# SDR QXEA200603351

- Difficulty date: December 28, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 13,038 hours, 13,071 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - SEAT TRACK NR 13 HAS LIGHT SCRATCHES AT STATION (X231 TO X357), X360 TO X570).  REPAIRED IAW RD 8/4-53-884, DHC 8-400 SRM 51-40-07, 51-40-10 AND SRM 51-40-205.
